Jump to content

Search the Community

Showing results for tags 'name ok'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I feel like my case is very different and I feel it's weird too, but by taking a look at this website, I felt positivity after a long time and some hope too that I may find some help here. It goes like this. I went on a website. So I was using a phone earlier, it was a cheap phone, rear camera was good but a very bad quality selfie camera and it doesn't take good pictures. Now when I went to that website, you could meet people and talk to them, when I opened the camera, I was not looking good, I saw it and laughed and said this camera makes me look so bad and I thought I should get a better ph
  2. Hi all. I'm a seasoned pro at taking SSRIs, I guess; I've been on various doses of fluvoxamine for about 30 years. I'd like to stop and fear it isn't possible. I have lived with OCD all my life; and when I began fluvox, it helped remarkably. But all these years later, I wondered if it were like a placebo. So, about two years ago, I consulted with my doctors and decided to taper off. I was on 75mg. It was fairly easy going down to 50; but I kept going down by 5mg/week, only to discover that going down 5mg from 75 and going down 5mg from 50, to 25 is a differe
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy